MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR; INSERTABLE CARDIA MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR; INSERTABLE CARDIA MONITOR
Model Number M301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device has 2 premarket approvals and due to spacing limitations on field g4 they are k193473 and k210608.
 
Event or Problem Description
It was reported that a patient with a history of cerebrovascular accident presented with discomfort related to an insertable cardiac monitor (icm).Due to ongoing symptoms, the patient requested device removal and requested icm removal.Additionally, the icm had reached effective replacement status approximately three years and six months after implantation.Battery depletion was consistent with the expected service life, confirming normal device usage.The icm was explanted and returned for analysis.No additional adverse effects were reported for the patient.
 
Additional Manufacturer Narrative
This device has 2 premarket approvals and due to spacing limitations on field g4 they are k193473 and k210608.01 - the supplemental was opened to report the product analysis results of the device returned.Complaint investigation indicates the product was returned to boston scientific, based on analysis of the returned product.Analysis found no evidence of device defect, malfunction or damage outside the bounds of normal medical use (visual inspection found no anomalies, device received with no telemetry and review of latitude data found no suspicious system errors or faults, device meets labeled longevity).Based on the results of the investigation, no escalation is required.
 
Event or Problem Description

Brand Name
LUX-DX? INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIA MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23222446
Report Number2124215-2025-70397
Device Sequence Number21244649
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)230406
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/06/2023
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number140126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale